MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6844461
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that lower than expected vitros ammonia (amon) results were obtained from a vitros liquid performance verifier (lpv) processed using vitros chemistry products amon slides lot: 1020-0267-3612 on a vitros xt 7600 integrated system.The assignable cause of the lower-than-expected vitros amon results is an instrument issue related to ammonia contamination of the microslide incubator.The cause of the ammonia contamination was not determined.The historical quality control (qc) results surrounding the time of the event demonstrated imprecision of the vitros amon assay on both levels of qc fluid.After the customer replaced the cm/rt evaporation caps, there was still slight within-laboratory imprecision observed on qc results, however, not to the magnitude of the timeframe surrounding the time of the event.Additionally, no more lower than expected vitros amon results were observed after the customer changed the cm/rt evaporation caps and the customer verbally acknowledged that they believed replacing the cm/rt evaporation caps resolved their issue.The results of a vitros amon within run precision test performed after cm/rt evaporation caps were replaced were within expectations, verifying that this maintenance action performed by the customer had resolved the issue.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros ammonia (amon) results were obtained from a vitros liquid performance verifier (lpv) processed using vitros chemistry products amon slides lot: 1020-0267-3612 on a vitros xt 7600 integrated system.Lpv ii lot: m2779 vitros amon results of 144.5 and 118.3 umol/l versus the expected result of 191.12 umol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected vitros amon results were obtained when processing a control fluid.No results were reported out of the laboratory.The customer claimed that patient results were not impacted by this issue.There has been no reported allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23315997
Report Number1319681-2025-00049
Device Sequence Number12212919
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown